Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyFibroTeam Member asked a question 💭
Reading, PA

My doctor added wellbutrin to my effexor and said they work well together because I've been pretty down.
Ive been getting an odd headache n kinda a dizzy feeling. Was wondering if anyone else had this.
I've read it takes a week or 2 n most side effects go away?
Any input would be nice

April 4, 2017
 · 
Reactions

Answer Summary

Members responded to a question about starting Wellbutrin alongside Effexor, with most sharing that headaches and dizziness are common initial... Read more

Members responded to a question about starting Wellbutrin alongside Effexor, with most sharing that headaches and dizziness are common initial side effects that typically fade within two weeks as the body adjusts. Several members confirmed they take the same medication combination successfully, describing how it helped lift them from deep depression once the adjustment period passed, though a few noted they had to stop due to severe reactions like paranoia or allergic responses. A recurring theme was the importance of giving new psychiatric medications time to work while staying in close contact with a doctor, especially if side effects persist or worsen beyond the expected adjustment window.

A MyFibroTeam Member

Yes this is a normal side affect to the med. and it does take up to two weeks for the meds or side affects to go away....any meds you start taking it always takes up to two weeks for you body to adjust to them.
Pharmacy Tech

April 4, 2017
A MyFibroTeam Member

I've been on both for a few years the side effects do go away. This combination helped bring me out of a deep depression. Wishing you well.

April 4, 2017
A MyFibroTeam Member

Hi I was on celebrex but they took me off as said they were not using this drug anymore now on tramadol and pregablin but not much good

April 17, 2017
A MyFibroTeam Member

Yes indeed. Some side effects are to be expected. Never ever ever stop taking it! Let the doctor wean you off.

April 14, 2017
A MyFibroTeam Member

I take the two together as well, at first it made me tired and dizzy and a little off balance. I don't have those problems anymore, stick with it. If you find it's still giving you the same side effects after a couple weeks go to your doctor, he may cut back on the strength of the effexor. All new meds you should give a couple weeks to adjust. Good luck

April 5, 2017

Related Questions

View All
A MyFibroTeam Member asked a question 💭
West Plains, MO

A MyFibroTeam Member asked a question 💭
Paris, IL

A MyFibroTeam Member asked a question 💭
Illinois City, IL